# SDR SWAA2016072254111

- Difficulty date: July 1, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144A6594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT SIDE PLATE CORRODED BETWEEN BS 500B-5 TO BS 500D, RBL 23.  R & R SIDE PLATE IAW SRM AND DWG.
